- Excedrin Tension Caplets
Excedrin Tension Caplets
Excedrin Tension Headache provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension. This treatment contains both acetaminophen and caffeine, a trusted formulation for the nearly 40% of the global population that suffer from tension-type headaches.
- Acetaminophen and Caffeine
- Aspirin Free
- Pain Reliever/Pain Reliever Aid